# SDR QXEA200701625

- Difficulty date: October 24, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 16,310 hours, 16,403 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GEG FLIGHT NR 9852: DURING DESCENT FROM CRUISE ALTITUDE, THERE WAS A STRONG ODOR (STINKY SOCKS) IN THE COCKPIT.  MAINTENANCE REMOVED ODOR FROM AIR CONDITIONING DUCTS IAW AMM TASK 21-00-00-160-801, SUBTASK 21-00-00-160-002.  NO FILTER REMOVAL NECESSARY.  NO PARTS REMOVED.  AIRCRAFT RETURNED TO SERVICE.
